# SDR ASAA2012062792435

- Difficulty date: June 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 12,884 hours, 3,909 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, FMC DISAGREE LIGHT.  ACCOMPLISHED QRH PROCEDURE.  NORMAL OPS.
